MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 years post the initial left total shoulder arthroplasty, the patient was revised due to poly disassociation.The patient was revised to competitor devices.There were parts/fragments that were removed from the patient.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10: equinoxe humeral stem primary press fit 12mm (cat# 300-01-12 / serial# (b)(6), equinoxe reverse 46mm glenosphere (cat# 320-01-46 / serial# (b)(6), eq rev glenoid plate (cat# 320-15-01 / serial# (b)(6), eq rev locking screw (cat#320-15-05 / serial# (b)(6), eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6), eq rev compress screw lck cap kit, 4.5 x 42mm (cat# 320-20-42 / serial# (b)(6), eq rev compress screw lck cap kit, 4.5 x 46mm (cat# 320-20-46 / serial# (b)(6), eq rev compress screw lck cap kit, 4.5 x 46mm (cat# 320-20-46 / serial# (b)(6), equinoxe reverse shoulder drill kit (cat# 321-20-00 / serial# (b)(6).No device was returned for evaluation; the reported event was confirmed by review of photographs of the device.The review identified that the explanted liner appears severely worn, which was likely t he result of floating free in the joint space.The black discoloration appears consistent with metal debris particles becoming embedded in the polyethylene likely due to metal-on-metal contact between the glenosphere and humeral tray after the disassociation occurred, which can be seen on the radiograph.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key25230274
Report Number1038671-2026-00631
Device Sequence Number12044590
Product Code KWT
UDI-Device Identifier10885862086419
UDI-Public10885862086419
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date05/20/2026
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale